Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Xiucai Ding, Postdoctoral Associate

Xiucai Ding

In the fall of 2020, I have joined the Department of Statistics, University of California, Davis, as a tenure-track Assistant Professor.  

Please note: Xiucai has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  299A Physics
Office Phone:  +1 919 660 2800
Email Address: send me a message

Recent Publications

  1. Ding, X; Zhou, Z, Estimation and inference for precision matrices of nonstationary time series, The Annals of Statistics, vol. 48 no. 4 (August, 2020), pp. 2455-2477, Institute of Mathematical Statistics [doi]
  2. Ding, X, High dimensional deformed rectangular matrices with applications in matrix denoising, Bernoulli, vol. 26 no. 1 (February, 2020), pp. 387-417, Bernoulli Society for Mathematical Statistics and Probability [doi]
  3. Ding, X, Singular vector distribution of sample covariance matrices, Advances in Applied Probability, vol. 51 no. 01 (March, 2019), pp. 236-267, Cambridge University Press (CUP) [doi]  [abs]
  4. Ding, X; Yang, F, A necessary and sufficient condition for edge universality at the largest singular values of covariance matrices, The Annals of Applied Probability, vol. 28 no. 3 (June, 2018), pp. 1679-1738, Institute of Mathematical Statistics [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320